| Catalog Number |
5050000000 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 3 malfunction event(s), where it was reported the device experienced foot section does not latch/lock (false latch).No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.1 device is pending evaluation.Evaluation results findings (components/results), 1 device: spring / device migration, 1 device: latch / wear problem, 1 device: appropriate term/code not available / results pending completion of investigation.There was no remedial action taken.This device is not labeled for single use.
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.Evaluation results findings (components/results): 1 device: latch/device migration.
Event or Problem Description
No new information.